# SDR FDEA202410161524

- Difficulty date: October 16, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 95,344 hours, 21,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA75791
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN   MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1149, X= 47.5  FOUND   CROWN WORN OUT. CABIN   MAIN DECK CARGO COMPARTMENT AT SEAT TRACK STATION 1149, X= 47.5 WORN CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1.CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1189 TO EXISTING SPLICE STATION 6-100/1129, X = 47.5 AS PER MD-  11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
